| Model Number |
RFG-NT-2000 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure on (b)(6) 2023 the generator was not heating properly.The temperature increased up than the recorded temperature during lesioning at several voltage settings.Subsequently, the doctor stopped using the device and procedure was abandoned.
Additional Manufacturer Narrative
The reported event was confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to abnormal functionality of the temperature board and was resolved by reseating the board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.